Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am smoking cigrets for last 5 years. I am getting pain in my chest. & cough is getting high in my chest What can I do?

1 Doctor Answered
Hello its a wake up call so decide now and quit it completely you can consult your family Dr. He may prescribe you few medicines in case you face problem due to sudden quitting. Do not stress urself just take it each day as it comes drink lots of water try elaichi or clove when you get the urge to smoke avoid particular places typical food items friends do brisk walking. Share with someone close to you as n when you feel the urge to smoke. Do not use any kind of substitution. Read books listen to nice music.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.